# SDR USAA2012040300002

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 6,826 hours, 3,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LEFT DOOR EMERGENCY EXIT LENS MISSING AND AFT RIGHT DOOR EMERGENCY EXIT LENS DAMAGED.  REPLACED AFT LEFT AND AFT RIGHT DOOR EMERGENCY EXIT LIGHT LENSES.
